International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 527-533
On sequences of contractive mappings and their fixed points
1Aligarh Muslim University, Department of Mathematics, Aligarh 202001, India
2King Abdul Aziz University, Department of Mathematics, Faculty of Science, P.O. BOX 9028, Jeddah, Saudi Arabia
3Universita di Napoli, Facoltà di Architettura, Istituto di Matematica Via Monteoliveto, 3, Napoli 80134, Italy
Received 12 October 1984; Revised 9 February 1987
Copyright © 1988 M. Imdad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By using a condition of Reich, we establish two fixed point theorems concerning sequences of contractive mappings and their fixed points. A suitable example is also given.